# SDR SWAA2021062874832

- Difficulty date: May 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FLOOR TO SIDEWALL SUPPORT RBL24.75; BS400+6.4'; WL157 ; / [01] VERIFIED APPLICABILITY ON SRM 53-30-53-OI-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT BS400+6.4'' RBL24.75; WL175 IAW SRM 51-10-02-OG-0; MAXIMUM BLENDED AREA 2''X1''0.020''DEEP; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; PAR. 4.A.(2) FIG. 103 DETAIL A. TOOL USED: CALIPER; P/N:505-675(ISOOO887) S/N:05946723; [03] REMOVED FLOOR TO SIDEWALL SUPPORT BS400 TO BS420 RBL24.75; WL157; IAW SRM 51-40-02-OG-0; [04] FABRICATED LOCATED AND DRILLED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS400 TO BS420 RBL24.75; WL157;FROM EXTRUSION BAC1496-444#7075T62 LOT#1457306-1; IAW SRM 51-40-05-OG-0 AND DWG#143A7501
